Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

My penis rash, please suggest me remedy

yesterday i was in my wet bathing suit for a long time..when i took it off i had a rash i dont no what to do or what it is it is red and makes my penis feel numb when i touch it..will this go away scared
Asked On : Sat, 26 Jun 2010
Answers:  3 Views:  707
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Pretty commonly, it can be a bad form of rash. and since that area down there is sensitive, a rash from a wet bathing suit net rubbing against it for a period of time, can also make it feel numb to the touch. it can go away in anywhere from 3 days, to a week. If you think it is taking too long to dissappear, check in with a medical professonal.
Answered: Sat, 26 Jun 2010
  Anonymous's Response
thank u ...can u please give me advice about the im scared really scared
Answered: Sat, 26 Jun 2010
  Anonymous's Response
rub it in sperm acually id like a look at that i wonder if it tastes good let me no how that goes for ya horny gay ass you
Answered: Fri, 2 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor